# SDR SWIA200921332

- Difficulty date: February 19, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 16,866 hours, 14,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR SUPPORT BEAM AFT ATTACH ANGLE CRACKED.  REPAIRED PER SRM.
